Welcome to Green Cross Chemist

Nuromol Double Action Pain Relief 48 tablets

Product Description

Each tablet contains Ibuprofen 200mg plus Paracetamol 500mg

Provides stronger-for-longer pain relief (as compared with paracetamol and paracetamol + codeine)

 

 

$27.99